# SDR A6WA200340113

- Difficulty date: July 17, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE HAS A PROTRUSION THAT IS CHAFING THE FLAP STUB WING STRUCTURE.  PERFORMED A MAJOR REPAIR TO THE LEFT FLAP VANE BY REPLACEMENT OF LOOSE FASTENERS.  WORK ACCOMPLISHED IAW WEST VIRGINIA AIR CENTER EO 601R-57-4131.  (M)
